# SDR SWAA093934

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 19,671 hours, 11,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED SIGN PER MM.
